# SDR CA030930007

- Difficulty date: August 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,587 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Worn
- Location: Elevator Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE ELEVATOR BELLCRANK MAIN BEARING WAS FOUND SPINING LOOSE INSIDE THE BELLCRANK ASSEMBLY. THE BELLCRANK WAS WORN OUT BY THE OUTER PORTION OF THE BEARING. THE BEARING IS A PRESSED FIT, AND CANNOT BE REPLACED.  THE ENTIRE ELEVATOR BELLCRANK ASSEMBLY HAD TO BE REPLACED WITH NEW.  CABLE TENSIONS WERE INSPECTED AND FOUND TO BE NORMAL.
